MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TB 50CT 360/CS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Dizziness (2194); Polydipsia (2604)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned for evaluation; no defect was detected.Most likely underlying root cause: mlc-12: product expired.Note: manufacturer contacted customer in a follow-up call on 01-jul-2020 to ensure that the customer's condition improved - able to establish contact with customer and stated no longer experiencing symptoms and no medical attention was required.Note: manufacturer contacted customer in a follow-up call on 01-jul-2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for hi display.The expected fasting blood glucose test result range is 240-490mg/dl.The customer did report symptoms of feeling shaky, dizzy and thirsty.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 07/18/2018 (expired) and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEBALANCE
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10323566
Report Number1000113657-2020-00514
Device Sequence Number515744
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/18/2018
Device Model NumberSTRIP, TB 50CT 360/CS
Device Catalogue NumberH4H01-81
Device Lot NumberBU4860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Distributor Facility Aware Date06/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1